Updated 4 months ago

Western Europe Cruise aboard Marina

5.109€

About this cruise

Embark on a 13-day cruise adventure in Western Europe, departing from Southampton on the Marina ship. Explore captivating destinations in Belgium, France, and Spain along the way.

Cabin Prices

The cruise price at the top of the page (5.109€) is listed for the accommodation of one person in a double cabin. To get the total cabin cost, multiply this price by two. All subsequent prices are listed for the entire cabin and do not require additional multiplication.

All prices presented on this website are approximate and do not constitute a public offer. For precise price information, please contact the service provider.

Single Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
10/09/2024 - 22/09/2024 - - 10.220€ 17.040€

Double Cabin Price

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
10/09/2024 - 22/09/2024 - - 10.220€ 17.040€

Cabin Price for Two Adults with One Child

Cruise DateInterior CabinOcean View CabinBalcony CabinSuite
10/09/2024 - 22/09/2024 - - 10.220€ 17.040€

Cruise Route

Day 1: Southampton, England. Departure time: 18:00. Southampton is considered the most important port city in England. Despite the almost complete destruction of the old town in the war, there are numerous sights in Southampton. Worth seeing are the city walls and the Bargate Memorial, a medieval gatehouse that used to serve as the main entrance to the city. The city also offers the Seacity Museum, which focuses on the departure of the Titanic from Southampton and its sinking.

Day 2: Zeebrugge (Flanders), Belgium. Arrival time: 09:00. Departure time: 18:00. Duration of port stay: 9 hours. Zeebrugge, the largest fishing port in Belgium, is connected to the historic mother city of Bruges by a twelve-kilometer canal, where taking a stroll is highly recommended. Along the long beach promenade, numerous cafes invite you to linger. The fish auction hall in the back harbor is one of the largest and most modern in Europe, which can be visited on a harbor tour. Zeebrugge also has a marina that can accommodate around a hundred ships. Places of interest: St. George Memorial, Pierre Vandamme Sea Lock, Diamond Museum, Memling Museum, Our Lady`s Church, Vintage Motorcycle Museum, Minnewater Park, De Halve Maan Brewery.

Day 3: Le Havre, France. Arrival time: 08:00. Departure time: 20:00. Duration of port stay: 12 hours. The port "Le Havre de Grace" was founded in 1517 by François I on the right bank of the mouth of the Seine. The waterfront, the beach, and the harbor basins penetrate to the heart of the city. The character of the city is shaped by the mouth of the Seine and the harbor. Le Havre is not only an important commercial port but also has a marina and a bathing beach. The Alabaster Coast with its high chalk cliffs extends from Le Havre northwards to the mouth of the Somme. Always connected to the sea, Le Havre is now the fifth-largest European port. Sights: harbor, town hall, Villa Maritime, Floating Dock, St. Joseph`s Church, St. Roch garden, "Malraux" museum, "Notre Dame Cathedral".

Day 4: Saint-Malo, France. Arrival time: 07:00. Departure time: 17:00. Duration of port stay: 10 hours. The old town of Saint-Malo is one of the most important attractions in Brittany due to its coastal location, high city walls, and uniform cityscape. The majestic Fort la Latte, rising from the blue sea, as well as the medieval town of Dinan, located 75 meters above the Rance River, with its beautiful half-timbered houses and a fortress, are located near the city. The Cap Fréhel with its enchanting views is also nearby. However, the most important attraction here is the famous Mont Saint Michel, a powerful monastery hill rising out of the sea.

Day 5: Lorient, France. Arrival time: 10:00. Departure time: 20:00. Duration of port stay: 10 hours. The French city of Lorient gained great economic importance in the 17th and 18th centuries as the French East India Company had its home port here. The name of the city can also be traced back to the company, as it is derived from the term L`Orient. Popular goods such as spices and silk were brought by sea to Lorient in Brittany. The Celtic influence, which is typical for Brittany, is also reflected in Lorient. The large Interceltic Festival takes place here annually. The area around the city is very suitable for extensive bike tours or hikes.

Day 6: La Rochelle, France. Arrival time: 08:00. Departure time: 19:00. Duration of port stay: 11 hours. La Rochelle is located on the Atlantic coast and has fortifications that were built in the Middle Ages. In the 14th/15th century, the port facilities were completed. The port was guarded by the two towers "Tour St. Nicolas" and "Tour de la Chaîne". The chain between the towers blocked the entrance to the port at night, which still makes the city attractive today. Landmarks include the "Porte de la Grosse-Horloge", "Tour de la Lanterne", City Hall, Cathedral "St. Louis", and the Church "St. Sauveur".

Day 7: Bordeaux, France. Arrival time: 08:00. "The world capital of wine" - this title is undisputedly held by Bordeaux. Additionally, the city on the Atlantic coast boasts a unique architectural heritage from the 18th century. Bordeaux houses ten municipal museums that preserve the cultural heritage, such as the "Musée d`Aquitaine" (Museum of Regional History) and the "Musée des Beaux Arts", an art gallery. Among the most important attractions of this cultural city are the "Palais de la Bourse", the old city gate "Porte Cailhau", the "Pont de Pierre" with its 17 arches, the Cathedral of St. André, the Church of St. Michel, and the Girondists monument on the "Place des Quinconces", one of the largest squares in Europe.

Day 8: Bordeaux, France. Departure time: 17:00. "The world capital of wine" - this title is undisputedly held by Bordeaux. Additionally, the city on the Atlantic coast boasts a unique architectural heritage from the 18th century. Bordeaux houses ten municipal museums that preserve the cultural heritage, such as the "Musée d`Aquitaine" (Museum of Regional History) and the "Musée des Beaux Arts", an art gallery. Among the most important attractions of this cultural city are the "Palais de la Bourse", the old city gate "Porte Cailhau", the "Pont de Pierre" with its 17 arches, the Cathedral of St. André, the Church of St. Michel, and the Girondists monument on the "Place des Quinconces", one of the largest squares in Europe.

Day 9: Saint-Jean-de-Luz, France. Arrival time: 09:00. Departure time: 19:00. Duration of port stay: 10 hours. The French city of Saint-Jean-de-Luz is located in the Aquitaine region, not far from the Spanish coast on the Atlantic. The city has become a popular seaside resort on the Basque Coast. The cityscape reflects Basque culture. Especially at the beach and in the numerous small restaurants, one can recognize the typical Basque architecture, which gives the city a very special flair. Worth seeing in Saint-Jean-de-Luz is the Château d`Uturbie castle, which is now used as a hotel, and the Saint-Jean Baptiste church.

Day 10: Bilbao (Basque Country), Spain. Arrival time: 07:00. Departure time: 17:00. Duration of port stay: 10 hours. The 700-year-old "Villa de Bilbao" is both a testament to the past and a symbol of modernity. The city, with its 300,000 inhabitants, has different neighborhoods such as the Old Town with its beautiful pedestrian zone and the elegant Ensanche district. The city`s excellent gastronomy, a wide range of shops, and the traditional taverns, known as "Txikiteos", are further attractions of the capital of Biscay.

Day 11: La Coruña, Spain. Arrival time: 09:00. Departure time: 19:00. Duration of port stay: 10 hours. The port city of La Coruña is located on the Atlantic coast in the far northwest of the country and is the capital of Galicia. In 1588, it was the setting of the battle between Spanish King Felipe II and England. The city is characterized by the atmosphere and scent of the Atlantic, as well as its glazed balconies and weathered stones. The port of La Coruña shapes the lives of its people, which are vibrant and welcoming. Points of interest include the "Pescaderia" fisherman`s district with its typical bars and restaurants, the medieval old town with numerous churches, and magnificent 18th-century mansions.

Day 12: Sea day.

Day 13: Southampton, England. Arrival time: 06:00. Southampton is considered the most important port city in England. Despite the almost complete destruction of the old town in the war, there are numerous sights in Southampton. Worth seeing are the city walls and the Bargate Memorial, a medieval gatehouse that used to serve as the main entrance to the city. The city also offers the Seacity Museum, which focuses on the departure of the Titanic from Southampton and its sinking.